# SDR C2XA07BT025

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 8,896 hours, 4,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV 3A CHECK FLT NR 2414 FOUND LEFT HAND OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP FOR LEFT HAND OVERWING EMERGENCY LIGHT IAW EMB145 AMM 33-50-07.  OPS CHECK GOOD.  CLOSED
